Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :15 Issue : 2 1988      Add To Cart                                                                    Download

On the spaces of convolution operators and multipliers in KM

Auther : SALEH ABDULLAH

Department of Mathematics, Unicersity of Kuwait, P.O. Bou 5969, Safat,13060, Kuwail

 

ABSTRACT

 

Let . KM be the space of distributions which grow not faster than exp(M(kx)), for some

nonnegative integer k and an index function M We study several topologies on Oc(KM:KM), the space of convolution operators in KM and Oc(KM:KM), its dual. We also consider the space OM(KM:KM), of multipliers of KM and provide it with several topologies.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law